I started on Buspirone 4 days ago 10mg 2X/dy. I still feel quite agitated and I am angry at everyone. I feel like a fire breathing dragon! The words that fly out of my mouth are nasty. I spend alot of energy trying to keep a lid on my anger so I'm biting the inside of my lips constantly. At times I feel manic and I zip around the house cleaning (and throwing stuff away that perhaps I shouldn't be) Is this the buspirone and since I'm only just starting can I expect it to get worse?
While buspirone is prescribed to help with anxiety and agitation it can for some make it worse. I think this deserves a call to the doctor.
Seek medical attention right away if any of these SEVERE side effects occur when using Buspirone:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal muscle movements; chest pain; fainting; fever; irregular heartbeat; loss of coordination; memory problems; new or worsening mental, mood, or personality changes (eg, anger, hostility, confusion, depression); seizures; suicidal thoughts or actions; unusual restlessness; vision changes.
I copied this from Buspirone side effects (in more detail). I would definitely tell your Dr. about your moods. You may need a different med. I would also consider counseling or group therapy as an additional tool to help you cope with feelings of anger and frustration. Sometimes medication akone is not the answer. I hope this helps and I wish you the best in your treatment, Lisa Z
Yes it can & did for me & also a friend of mine ! Tell your doctor about this so they can try you on something different
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.